# SDR AALA202405200539

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 89,629 hours, 11,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Row 10d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR PROXIMITY EMERGENCY LIGHTS ON ROWS 10D ARE INOP. MAINTENANCE EPLACED POWER SUPPLY AND BATTERY PACK M33098 IAW AMM 33-51-06.
